I feel sorry for his family and everyone who loved him. He was at the Starlite Theatre in KC on Mothers Day unless he flew out after the concert. During his performance I thought he just wasn't into it...a little sluggish at times.
I believe that some of these medications have worse side effects that the issue itself. I was taking an antidepressant and it made me dead inside and I got suicidal, luckily I recognized that and got off the medication and went a holistic been better since.... to the Cornell family I'm so sorry for your lost. It pains all of us his loyal fans. Look up all his medications and see which one might have caused this and educate the world on it.
This tragically sad story keeps getting worse by the minute.... I think Chris Cornell's wife Vicky is onto something here for sure & I feel so sad for his family, friends & fans.
It's so hard passing by a depression and don't have the right medication, I know what it is,is painfull. I'm so sorry for that and other similar histories
The pressure must be immensely wearing. Having talent few have. Being treated as a God by fans and yet you have financial responsibilities with the life you've built. Being away from family alone each night town to town hotel to hotel. Wow what pressure
I saw a video on YouTube from that concert in Detroit. He looked like he was moving really slow, like he was on something. Felt really sad watching it R.I.P.
I never had heard any of his songs (I know, strange) but I had read about his addiction issues last year as I waged my own battle, and had such a deep respect for his courage and fight. I've listened to some songs now and what a voice!!! But his voice of battling addiction is something I have deep respect for. RIP chris. ❤️
Ativan has a list of side effects, including should someone overdose, but suicidal thoughts is not one of them. Also, taking 1-2 extra pills is not considered an overdose. A handful or bottleful would be though, which according to her speculation he didn't do. Before we go villianizing this drug perhaps we should wait until we have all of the information. Also, Ativan has a short life once ingested, with effects that can last up to 4 hours max.
Bezos are highly addictive, cause high tolerance quickly, have seizure inducing withdrawals and lead to the down regulation of gaba receptors...all causing more anxiety and depression in the long run. They are toxic. Do your research.
I think its completely possible that meds can effect you like that. Ive been on anxiety meds and honestly made me feel worse and my perception of things seemed very clouded. Stopped the meds and saw a Therapist. Haven't had meds in years now. Each person is different and truth be told you never really knew whats going on inside someone's head. Im no Doctor, can only speak from my life's experience's but anxiety and depression and two beasts to deal with. Lifting his children and family up in my prayers.